C.R. BARD, INC. (BASD) -3006260740 POWER-TRIALYSIS SHORT-TERM CURVED EXTENSION DIALYSIS; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS; FOZ CATHETER, H
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Component Incompatible (1108)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/16/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.
Event or Problem Description
It was reported by medwatch that either the opening at the distal end of the catheter is too small, or the guidewire is unraveling/frayed.The team did not keep an example.The catheter won't thread all the way down the guidewire, and the guidewire cannot be removed from the patient once the catheter is positioned.Additional information received 2/9/2024: it was reported by the customer there was no patient harm or negative outcome.A new kit was obtained and a fresh guidewire and catheter were used to complete the procedure.